# SDR ASAA2022042938171

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 519 hours, 167 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PROBE HEAT TEMP PROBE LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. PERFORMED PITOT PROBE, AOA SENSOR, AND TAT PROBE HEATER SYSTEM TEST REF B737-9 AMM 30-31-00. NO DEFECTS NOTED, OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE.
